# SDR ABXA9700035

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2077
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Terminal
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RED GEAR UNSAFE LIGHT WOULD NOT GO OUT, RECYCLED GEAR, NO HELP.  CLEANED CORROSION FROM TERMINALS NR 1 AND NR 2 AT TERMINAL BLOCK TB929, OPS CHECK GOOD ON GEAR SWING IAW YS-11 MM 32-61-2, 3 AND 4.
